# SDR GTIA2017070502052

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 16,448 hours, 7,605 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT PREVIOUS WET SOCK ODOR PERSISTS. PERFORMED DECONTAMINATION OF THE NR 1 PACK SYSTEM IAW AMM 21-00-00,  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  R & R THE NR 1 PACK OZONE FILTER IAW AMM 21-51-41, LEAK CHECKED GOOD.
